# SDR SWAA2023110710601

- Difficulty date: October 13, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOWER CORNER ABOVE CUT-OUT FWD ENTRY DOOR BTW STRG 5L AND STRG 6L APROX AT FWD GALLEY AREA 2023-635531<[01] REPAIRED FRAME ON BS 312 LOWER CORNER ABOVE CUT-OUT FWD ENTRY DOOR BTW STRG 5L AND STRG 6L APROX AT FWD GALLEY AREA IAW EA M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED AS RII  REPAIRED FRAME ON BS 312 LOWER CORNER ABOVE CUT-OUT FWD ENTRY DOOR BTW STRG 5L AND STRG 6L APROX AT FWD GALLEY AREA IAW EA M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW.
